Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 66, Issue 2  


Structurally stable diffeomorphisms with basis sets of codimension one
V. Z. Grines, E. V. Zhuzhoma
3
On an application of conformal maps to inequalities for rational functions
V. N. Dubinin
67
Homogenization of elasticity problems on singular structures
V. V. Zhikov
81
Wavelet theory as $p$-adic spectral analysis
S. V. Kozyrev
149
Algorithmic solution of the problem of isometric realization for two-dimensional polyhedral metrics
I. Kh. Sabitov
159
The arithmetic and geometry of a generic hypersurface section
S. G. Tankeev
173
Lattice gauge theories and the Florentino conjecture
A. N. Tyurin
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021